Thread: sick of it
05-22-2004, 11:24 AM #1
sick of it
ive had puffy nipples for about 4 weeks now, 8 weeks removed from my cycle. Ive been taking nolva at a high dose for 3 weeks now and there is no change. I got some liquidex and more clomid in the mail today. Im going to take the l-dex at .5 ml ed. Do you think another course of clomid might help also? What other options do i have? Is there any hope?
05-22-2004, 11:26 AM #2
Maybe you should try taking WINNY to see if it is just body fat. I have the same problem when I am bulking. Puffy nips. But when I dont eat as much and shed some bf, the puffiness goes away.
05-22-2004, 11:27 AM #3Originally Posted by haaaaaf
05-22-2004, 11:28 AM #4
if it comes to that i will try to do a cutting cycle but i would like to fix the problem first.
05-22-2004, 11:28 AM #5
05-22-2004, 11:32 AM #6
If nolva isn't doing the trick alone, it could very well be due to the deca . At this stage, I'd try B6 at ~600mg/day (200mg 3x/day) and continue nolva at ~60mg/day. You may want to get some bromo or dostinex since it's so late.
05-22-2004, 04:00 PM #7
what about another course of clomid? BTW I have been running B6 too. I have almost convinced myself that it isnt gyno since there is no lump and no sensitivity or itching, but i still want it to go away.
Last edited by haaaaaf; 05-22-2004 at 04:03 PM.
05-22-2004, 04:11 PM #8
Clomid won't do anything for you. It has very weak estrogen antagonistic effects in the breast compared to nolva. It may very well not be gyno. You could use some preparation H on it to reduce localized water, and see what things look like
05-22-2004, 04:19 PM #9
i was thinking clomid because my natural test levels might not be what they should be and thats why the estrogen is taking over. in addition i am having some trouble getting it up. that is why i think more clomid might help.
05-22-2004, 04:22 PM #10
8 weeks of deca and sust....your pct should have began 3 weeks after your last injection (roughly ~21 days for deca and ~18 days for sust) and should have been roughly 3 weeks of clomid at ~ 100mg/day, preferably with nolva and Ldex in there too. You may want to go get a blood test to see where you're at with things, which is always a good idea anyway.
05-22-2004, 04:23 PM #11
Progesterone Gynecomastia has engorged your chest. It will grow larger and larger until one day you have to have it removed by a doctor or it could kill you. Take large doses of bean soup with lots of navy beans and pinto beans to help with the acne. For the other problem you might have to even go to refried beans.
05-22-2004, 04:23 PM #12Originally Posted by haaaaaf
05-22-2004, 04:28 PM #13
Man you have got to trust me try some bean soup. Large doses of bean soup will cure progesterone gyno. It will also help you with squats.
05-22-2004, 04:33 PM #14
What a di*k. If it hasnt gotten any worse over the past month, do you think it will go away eventually?
05-22-2004, 04:49 PM #15Originally Posted by SuffocateX
05-22-2004, 04:52 PM #16Originally Posted by haaaaaf
05-22-2004, 04:59 PM #17
You say you dont have any itchiness or lumps that you can feel? have you pinched around your nipple to see if you do or dont for sure?
you say your nipples are puffy, what do you mean exactly?
do you mean when you lay down the sorta stick out abit? or more so?
I think I may have seen you say that your running 60mg .. or no .. a high dose... what dose is it?
take care and chill abit, it'll get better ... mine has and I know what ur saying ... I'm sick of it too dude.
05-22-2004, 05:45 PM #18
Its funny, sometimes i swear it is getting better and sometimes i think it has gotten worse. I think for the most part it has gone down some from its worst point. Maybe i have gotten used to seeing it. They used to be puffy as **** when i would lie on my back, but it doesnt seem to look as bad anymore. Ill feel alot better when i dont have to wear two shirts to cover it up.
05-22-2004, 06:57 PM #19
6-3, 240 after the cycle, lost about 20 pounds after due to diet (didnt lose any strength or muscle). Put on 15 pounds during cycle, I would say that half was muscle and half was fat. Im pretty sure my gear was crap as i ate better then anyone else i knew on roids and didnt gain as much. Still people asked me if i was on ****.
05-22-2004, 07:32 PM #20
IMO; I would take the Ldex @.5mg ED, cut the nolva down to 20mg ED & continue the b-6 for 2-3 weeks...then...cut everyone by 1/2 for another 2-3 weeks...then...stop the Ldex, but continue the B-6 50-100mg ED & nolva @ 5mg ED for 2 weeks.
Also; up your cardio by 2X-3X during this time. That's my $0.02. Good Luck haaaaaf.
05-22-2004, 08:35 PM #21
so .. its a good idea to take the L-dex right now for me too I guess.
yep ... may as well. Heal this CRAP UP.
so I guess that e is still floatin around and being produced which is slowing my progess.... I mean Im running 80mg right now and have for 3 weeks ... so running the l-dex at .25 maybe best eh? considering its just sitting there in my drawer.
and yah... nice avatar there suffocateU!
05-22-2004, 09:54 PM #22
I just found this and thought it may help ya man.
its basically the positive effects of grapefruit juice's effect on aas orals like tamoxifen citrate and clomid among other things
look at the very bottom ... last couple posts.
May as well sip on that stuff too then
05-29-2004, 10:56 AM #23
You know, Ive had the "puffy nipples" since i was in 7th grade roughly. I dont notice any lumps, or hard area in my chest other then the muscle. I have always wondered whether i just have too much fat there or if it is gyno. My older brother used to be pretty heavy, and had the same symptoms with the nipples. But then he lost a lot fo weight and got to 10% body fat, and they dont become puffy anymore.
I really hope it is fat.
05-29-2004, 10:58 AM #24
**** it, the post by ChiTown is me. He was logged in on my pc.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)